# SDR RAIA201803100001

- Difficulty date: March 10, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 42,287 hours, 38,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CENTER SILL HAS MULTIPLE AREAS OF CORROSION.  R & R SERVICE DOOR SILL.
